# SDR COMA0880008

- Difficulty date: May 17, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 1,605 hours, 1,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5099 - GEAR DISAGREE MESSAGE RECEIVED ON CLIMB.  NOSE GEAR NOT RETRACTING.  DECLARED EMERGENCY, FOLLOWED QRH, RETURNED TO CVG, ALL GEAR SHOWED GREEN, LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED NOSE GEAR, PERFORMED EXTENSION AND RETRACTION CHECKS.  NO DEFECTS FOUND.
